Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 206, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 1, 2023, 2:53 AM CDT for Adams County, Brown County, Pike County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2023, 2:53 AM CDT (07:53 UTC)
- Expired
- Jul 1, 2023, 3:32 AM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IL, Brown County, IL, Pike County, IL
The radar
The Lincoln radar (KILX), 117 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
331
WUUS53 KLSX 010753
SVRLSX
ILC001-009-149-010845-
/O.NEW.KLSX.SV.W.0206.230701T0753Z-230701T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
253 AM CDT Sat Jul 1 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northeastern Pike County in west central Illinois...
Southeastern Adams County in west central Illinois...
Brown County in west central Illinois...
* Until 345 AM CDT.
* At 253 AM CDT, a severe thunderstorm was located 7 miles south of
Camp Point, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mount Sterling, Camp Point, Clayton, Beverly, Buckhorn, La Grange,
Kingston, Liberty, Versailles, Richfield, Chambersburg, Coatsburg,
Mound Station, Columbus, Ripley, Kellerville, Fishhook, and
Coopertown.
This also includes Siloam Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4011 9072 4010 9070 4009 9071 4008 9070
4008 9067 4005 9067 4002 9063 4003 9061
4001 9062 4000 9060 3998 9060 3998 9051
3992 9054 3988 9058 3983 9057 3975 9111
4005 9118 4011 9092
TIME...MOT...LOC 0753Z 251DEG 46KT 3993 9104
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble4 follow-up statements
405
WWUS53 KLSX 010802
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
302 AM CDT Sat Jul 1 2023
ILC001-009-149-010845-
/O.CON.KLSX.SV.W.0206.000000T0000Z-230701T0845Z/
Pike IL-Adams IL-Brown IL-
302 AM CDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST
CENTRAL ILLINOIS...
At 301 AM CDT, a severe thunderstorm was located near Buckhorn,
moving east at 50 mph. This storm has a history of producing 62 mph
wind gusts at the Quincy Airport.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Sterling, Camp Point, Clayton, Beverly, Buckhorn, La Grange,
Kingston, Liberty, Versailles, Richfield, Chambersburg, Coatsburg,
Mound Station, Columbus, Ripley, Kellerville, Fishhook, and
Coopertown.
This also includes Siloam Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4011 9072 4010 9070 4009 9071 4008 9070
4008 9067 4005 9067 4002 9063 4003 9061
4001 9062 4000 9060 3998 9060 3998 9051
3992 9054 3988 9058 3983 9057 3975 9111
4005 9118 4011 9092
TIME...MOT...LOC 0801Z 252DEG 43KT 3994 9094
HAIL THREAT...OBSERVED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble954
WWUS53 KLSX 010812
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
312 AM CDT Sat Jul 1 2023
ILC001-010821-
/O.CAN.KLSX.SV.W.0206.000000T0000Z-230701T0845Z/
Adams IL-
312 AM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4010 9071 4008 9070 4008 9067 4005 9067
4002 9063 4003 9061 4001 9062 4000 9060
3998 9060 3998 9051 3992 9054 3988 9058
3983 9057 3975 9111 3979 9091 4011 9091
TIME...MOT...LOC 0811Z 251DEG 46KT 3998 9077
$$
ILC009-149-010845-
/O.CON.KLSX.SV.W.0206.000000T0000Z-230701T0845Z/
Pike IL-Brown IL-
312 AM CDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN PIKE AND BROWN COUNTIES IN WEST CENTRAL ILLINOIS...
At 311 AM CDT, a severe thunderstorm was located over Mount
Sterling, moving east at 55 mph. This storm has a history of
producing strong winds.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Sterling, Buckhorn, La Grange, Versailles, Chambersburg, Mound
Station, Ripley, Fishhook, and Coopertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4010 9071 4008 9070 4008 9067 4005 9067
4002 9063 4003 9061 4001 9062 4000 9060
3998 9060 3998 9051 3992 9054 3988 9058
3983 9057 3975 9111 3979 9091 4011 9091
TIME...MOT...LOC 0811Z 251DEG 46KT 3998 9077
HAIL THREAT...OBSERVED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble723
WWUS53 KLSX 010816
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
316 AM CDT Sat Jul 1 2023
ILC009-149-010845-
/O.CON.KLSX.SV.W.0206.000000T0000Z-230701T0845Z/
Pike IL-Brown IL-
316 AM CDT Sat Jul 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN PIKE AND BROWN COUNTIES IN WEST CENTRAL ILLINOIS...
At 316 AM CDT, a severe thunderstorm was located near Mount Sterling,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mount Sterling, Buckhorn, La Grange, Versailles, Chambersburg, Mound
Station, Ripley, and Coopertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4010 9071 4008 9070 4008 9067 4005 9067
4002 9063 4003 9061 4001 9062 4000 9060
3998 9060 3998 9051 3992 9054 3988 9058
3983 9057 3979 9085 4011 9088
TIME...MOT...LOC 0816Z 251DEG 46KT 4000 9069
HAIL THREAT...OBSERVED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble491
WWUS53 KLSX 010832
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
332 AM CDT Sat Jul 1 2023
ILC009-149-010842-
/O.CAN.KLSX.SV.W.0206.000000T0000Z-230701T0845Z/
Pike IL-Brown IL-
332 AM CDT Sat Jul 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIKE AND BROWN
COUNTIES IN WEST CENTRAL ILLINOIS IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
LAT...LON 4010 9071 4008 9070 4008 9067 4005 9067
4002 9063 4003 9061 4001 9062 4000 9060
3998 9060 3998 9051 3992 9054 3988 9058
3983 9057 3979 9085 4011 9088
TIME...MOT...LOC 0830Z 251DEG 46KT 4007 9044
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:18 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 30, 11:18 PM CDT, 3 hours 35 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1118 PM CDT Fri Jun 30 2023 .MESOSCALE DISCUSSION... Issued at 917 PM CDT Fri Jun 30 2023 Technical Discussion... A stationary frontal boundary currently extends from Moniteau/Boone Counties southeast through Ste. Genevieve County, MO. Thunderstorms have initiated along and north of the front this afternoon and continue to initiate at the time of writing. Some of these thunderstorms have had histories of producing large hail and damaging winds. The atmosphere is still primed for severe weather as of 02z, with MUCAPE values of 3000 to 4000 J/kg, effective bulk shear of 25 to 35 kts, and dewpoints in the low 70s. For this reason, the severe thunderstorm watch remains valid until 04z when severe parameters begin to give way to the diurnal curve. As this occurs, the severe threat will gradually become more isolated. Thunderstorms are expected to redevelop later tonight as a series of mid-level vorticity maxima interact with an intensifying low level jet, stationary surface boundary, and abundant low-level moisture. This round of thunderstorms is expected to be more widespread and generally weaker than this afternoon's and evening's convection. Jaja && .SHORT TERM... (Through Late Saturday Night) Issued at 234 PM CDT Fri Jun 30 2023 Earlier today, an MCS made its way across southern Iowa and northern Missouri into north-central Illinois. As that MCS moved eastward, an outflow boundary moved south and is interacting with a surface boundary stretching across central Missouri. Along that boundary there is a strong gradient of surface based CAPE. Convective initiation is expected between now and 23Z and along and south of the Missouri River as the outflow continues to interact with that frontal boundary. Thunderstorms are expected to follow that CAPE gradient and frontal boundary and travel southeast across central Missouri into south-central Illinois. As of 19:20Z, current ACARS soundings at STL are showing over surface base CAPE values nearing 4000 J/kg. With sufficient instability and 35 knots of 0-6km shear, these storms could become strong to severe with the main threat being strong winds and large hail. The storm threat looks to be out of the area by the evening hours. Hot and humid conditions will continue through the evening as dew points from central Missouri through south-central Illinois are in the mid to upper 70s. Temperatures are continuing to climb and are expected to hit the upper 90s and low 100s by peak heating with heat indexes between 105-110 degrees. The outflow boundary did keep temperatures cooler across northern Missouri and west-central Illinois where temperatures will struggle to reach 90 degrees. The heat advisory continues near and south of the I-70 corridor and is in effect through 8PM tonight. Overnight the low level jet will ramp up and surge moisture into the area just as a mid-level disturbance moves across the Mid- Mississippi River Valley, providing another chance for showers and thunderstorms through Saturday morning along and near the stalled frontal boundary. The boundary is forecast to stall somewhere across the northern 3rd of Missouri. With most unstable CAPE values around 2000 J/kg and strong moisture convergence, overnight rainfall looks promising with some locations could receive an inch or more of rain. By Saturday afternoon, the surface low pressure system that is associated with the stalled surface boundary will begin to move eastward into western Missouri. The surface boundary will slowly shift north, leaving much of the CWA in the warm sector. With the area being in the warm sector, instability will ramp up throughout the day. It is important to note that if the overnight showers linger further into the morning, instability across northern Missouri may be limited. However, in southeast Missouri and south- central Illinois, current guidance has most unstable CAPE values in excess of 2500 J/kg with 1-6km shear greater than 30kts. This environment will be more than enough to support strong to severe storms Saturday afternoon through the early evening. The greatest threats are expected to be strong and damaging winds and large hail. It looks as if LCL heights will remain rather high, limiting the tornado potential. Another round of showers and thunderstorms is forecast late Saturday night into Sunday as the surface low pressure system finally makes its way east and brings a cold front through the area. MMG/Carney .LONG TERM... (Sunday through Next Friday) Issued at 234 PM CDT Fri Jun 30 2023 Deterministic guidance remains in good agreement with respect to the late weekend-early week forecast. The short wave should be passing overhead in the wake of the cold front on Sunday which is likely to continue to produce enough synoptic-scale lift for more convection. Current indications are that lower instability and shear values than today and Saturday should really cut down on the chances for severe weather, but MUCAPE values in excess of 1000 J/Kg still support the inclusion of thunderstorms in the forecast. Weak ridging builds across the Mid Mississippi Valley on Monday, so we should stay largely dry on Monday, though an isolated thunderstorm isn't out of the question. With somewhat cooler air moving in and the potential for clouds/convection on Sunday, highs will likely stay in the 80s...and could be suppressed into the 70s in west central and south central Illinois where there is more likely to occur. With fewer clouds and showers around on Monday, strong July sunshine should let highs rebound back into the upper 80s to mid 90s. The forecast becomes less certain for Tuesday through Friday as at least two short wave troughs, and possibly an MCV two, move across the Midwest. LREF cluster analysis implies decreasing certainty in the forecasts as the number of clusters increases from 2 or 3 solutions for Sunday/Monday, to 3-4 solutions for the rest of the week. Additionally, the differences in the clusters are minor for Sunday/Monday and are primarily with the amplitude of the ridge upstream of Sunday's short wave. The number of clusters increases to 3-4 for Tuesday-Friday, and the differences between clusters becomes more pronounced. EOF patterns suggest both timing and amplitude differences in the weather pattern, particularly with respect to a deepening long wave trough over the eastern U.S. toward the end of the period. Temperature spreads on the box and whisker plots increase correspondingly toward the end of the week as well. However, the pattern does favor warmer temperatures Tuesday/Wednesday ahead of the long wave trough, trending cooler Thursday/Friday with more clouds and precip associated with the trough. Carney && .AVIATION... (For the 06z TAFs through 06z Saturday Night) Issued at 1108 PM CDT Fri Jun 30 2023 Convection from Friday afternoon and evening is beginning to weaken, but another round is expected to develop overnight as the low-level jet strengthens. With the boundary sagging further to the south, convective initiation is expected to be further south than expected as well, impacting a larger area than just northeast Missouri and west central Illinois. Recent model guidance shows this as well, raising confidence in including at least vicinity showers/thunderstorms at all terminals overnight. These thunderstorms will likely be more widespread but weaker than Friday's activity. A lull is expected Saturday morning between the erosion of the low-level jet and the uptick in afternoon instability. Thunderstorms are expected to develop again Saturday afternoon, with strong to severe thunderstorms possible. Apart from direct impacts from showers or thunderstorms, conditions at all terminals are expected to remain VFR through the TAF period. Jaja && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 76 94 71 86 / 70 70 70 60 Quincy 70 86 68 83 / 70 80 80 60 Columbia 73 89 67 87 / 60 70 70 40 Jefferson City 73 92 68 89 / 60 70 60 40 Salem 73 93 69 86 / 70 60 70 70 Farmington 72 97 68 89 / 40 60 60 50 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 30, 2:59 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 259 PM CDT Fri Jun 30 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-012000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 259 PM CDT Fri Jun 30 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected tonight. Some of the storms could be severe...primarily this evening. Wind gusts up to 70 mph and 2 inch diameter hail are the primary threats with storms this evening. More storms are likely overnight tonight. Large hail will be a continuing threat with the overnight storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are likely again on Saturday, mainly in the afternoon. Some storms on Saturday could produce large hail and damaging winds. The chance for storms continues on Sunday, and again Tuesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening. Carney
In the hours before
Local storm report, Jun 30, 11:54 PM CDT, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1154 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM Rain 1 NW Murphy 38.51N 90.50W
06/30/2023 M1.05 inch St. Louis MO Public
1.05 inches storm total and some pea sized
hail. 2 miles SW of Fenton.
&&
MABLocal storm report, Jul 1, 12:12 AM CDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1212 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM Tstm Wnd Dmg 1 ENE Oakville 38.45N 90.30W
06/30/2023 St. Louis MO Public
Corrects previous tstm wnd dmg report from 1
ENE Oakville. Report from mPING: Trees
uprooted or snapped; Roof blown off. Time
estimated from radar.
&&
MABLocal storm report, Jul 1, 12:15 AM CDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1215 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg Addieville 38.39N 89.49W
06/30/2023 Washington IL Public
Report from mPING: 3-inch tree limbs broken;
Power poles broken.
&&
MABLocal storm report, Jul 1, 12:17 AM CDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1217 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM Tstm Wnd Dmg 3 W Nashville 38.35N 89.43W
06/30/2023 Washington IL Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
&&
MABLocal storm report, Jul 1, 12:25 AM CDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1225 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM Tstm Wnd Dmg Venedy 38.40N 89.65W
06/30/2023 Washington IL Public
Widespread tree damage around town. Numerous
large trees blown down as well as tree limbs
and power lines. Via pictures on Facebook.
&&
MABLocal storm report, Jul 1, 12:26 AM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1226 AM CDT Sat Jul 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM Tstm Wnd Dmg Venedy 38.40N 89.65W
06/30/2023 Washington IL Public
Corrects previous tstm wnd dmg report from
Venedy. Widespread tree damage around town.
Numerous large trees blown down as well as
tree limbs and power lines. Via pictures on
Facebook.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 49 min |
| Jun 30, 7:45 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 30 min |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 31 min |
| Jun 30, 8:38 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 23 min |
| Jun 30, 9:30 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 45 min |
| Jul 1, 1:23 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 37 min |
| Jul 1, 2:39 AM CDT | Areal Flood Advisory | LSX | Adams, Brown | 17 min |
| Jul 1, 2:56 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 2 hr |
| Jul 1, 3:10 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 38 min |
| Jul 1, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 40 min |
| Jul 1, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 43 min |
| Jul 1, 3:39 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 21 min |
| Jul 1, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 51 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Jul 1, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 38 min |
| Jul 1, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 39 min |
| Jul 1, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 37 min |
| Jul 1, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 14 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Montgomery | 39 min |
| Jul 1, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 41 min |
| Jul 1, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 18 min |
| Jul 1, 4:54 PM CDT | Tornado Warning | LSX | Washington | 20 min |
| Jul 1, 5:04 PM CDT | Areal Flood Advisory | LSX | Washington | 3 hr |
| Jul 1, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.